MathSciNet Relay Station
MathSciNet bibliographic data
MR754694 (85k:20160) 20K15 (20K40)
Vinsonhaler, C.; Wickless, W. $G$-projective groups. Proc. Amer. Math. Soc. 92 (1984), no. 2, 164–166.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement